# SDR DXTA200807203190

- Difficulty date: July 20, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- Aircraft time: 2,989 hours, 1,837 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2630000004
- Part serial: IL134
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,838 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, LT MAIN GEAR INDICATOR SHOWED RED CROSSHATCH GEAR UNSAFE WITH THE NOSE AND RT MAIN SHOWING UP AND LOCKED. REPEAT WRITE UP FROM 6/24/08. FOLLOWED QRH PP E6-3 "GEAR DOES NOT LOCK UP" CHECKLIST.  REMOVED LT MLG ACTUATOR PN 4AS252101-509, SN IL-134.  INSPECTED CARDAN JOINT AND FOUND THE BUSHING TO DAMAGE FROM SHIPPING.  SWAPPED CARDAN JOINT, INSTALLED ACTUATOR ASSY.   REMOVED AND REINSTALLED NR 1 MAIN WHEEL ASSY. FOR LT MLG ALIGNMENT CHECK.  PERFORMED OPS CHECK WITH NO DEFECTS NOTED REFERENCING CMP 321003 AND 324201.  MEASURED DIMENSION BETWEEN ACTUATOR ROD ENDS AND FOUND NEW ACTUATOR AND REMOVED  ACTUATOR DIMENSION TO BE THE SAME.
